MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00570650
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imdrf impact code f1001 captures the reportable event of cancelled/rescheduled - post sedation.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary rx uncovered stent was to be implanted to treat malignant biliary stricture during an endoscopic retrograde cholangiopancreatography ercp metal stenting procedure performed on (b)(6), 2025.The patient anatomy was dilated prior to stent placement during the procedure, while passing the stent through the stricture the sheath became kinked.The procedure was cancelled/ rescheduled.There was no patient complications reported as a result of this event.Note: a photo of the complaint device was provided, showing the outer blue sheath was kinked.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of cancelled/rescheduled - post sedation.Block h11: the wallflex biliary rx uncovered stent and its delivery system were not returned for analysis; therefore, a technical evaluation could not be conducted.A media inspection of a photo provided by the complainant revealed that the blue outer sheath appeared to be kinked.However, due to insufficient evidence and the inability to properly evaluate the device, the most probable causes contributing to the event remain undetermined.Therefore, a review and analysis of all available information indicated the most probable cause is cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary rx uncovered stent was to be implanted to treat malignant biliary stricture during an endoscopic retrograde cholangiopancreatography ercp metal stenting procedure performed on (b)(6) 2025.The patient anatomy was dilated prior to stent placement.During the procedure, while passing the stent through the stricture the sheath became kinked.The procedure was cancelled/ rescheduled.There was no patient complications reported as a result of this event.Note: a photo of the complaint device was provided, showing the outer blue sheath was kinked.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of cancelled/rescheduled - post sedation.Block h11: a wallflex biliary rx stent was returned for analysis.Visual examination revealed that the blue outer sheath was bent and kinked.Also, a photo provided by the complainant showed that the blue outer sheath was kinked.Product analysis confirmed the reported event of sheath kinked.This event was mostly due to procedural factors such as lesion characteristics, handling of the device, technique used by the physician (force applied) could have resulted in the damages encountered in the device.For the reported event of cancelled/rescheduled - post sedation/sedation unknown, this cannot be confirmed as this happened during the procedure and there is no objective evidence or descriptive information available to establish the cause of the reported event.Based on all available information, the selected most probable cause is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary rx uncovered stent was to be implanted to treat malignant biliary stricture during an endoscopic retrograde cholangiopancreatography ercp metal stenting procedure performed on (b)(6) 2025.The patient anatomy was dilated prior to stent placement during the procedure, while passing the stent through the stricture the sheath became kinked.The procedure was cancelled/ rescheduled.There was no patient complications reported as a result of this event.Note: a photo of the complaint device was provided, showing the outer blue sheath was kinked.

Brand Name
WALLFLEX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22373736
Report Number3005099803-2025-02962
Device Sequence Number18149057
Product Code FGE
UDI-Device Identifier08714729758150
UDI-Public(01)08714729758150(17)250625(10)31893060
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2025
Device Model NumberM00570650
Device Catalogue NumberM00570650
Device Lot Number0031893060
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/04/2025
02/10/2026
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date07/30/2025
03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown